# SDR DALA2018061404007

- Difficulty date: June 12, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N947DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53355
- Aircraft time: 48,481 hours, 39,843 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS FAILED TO TEST.  TROUBLESHOT THE EMERGENCY LIGHTS AND FOUND A WIRE WITH HIGH RESISTANCE AND EMERGENCY LIGHT BATTERY PACK BE0143 FUSE FAILED.   REPAIRED THE GROUND WIRE L2534A20 AND R & R EMERGENCY LIGHT BATTERY PACK. OPS CHECKED GOOD.
